MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HOLDINGS, INC. AVOXIMETER WHOLE BLOOD OXIMETER

ACCRIVA DIAGNOSTICS HOLDINGS, INC. AVOXIMETER WHOLE BLOOD OXIMETER
Model Number C100B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to check hemoglobin during cardiac cath unable to insert blood into cuvette.Nurse met resistance so cuvette was unusable manufacturer response for cuvette- whole blood oximeter, avox (per site reporter).Credited account for 2 boxes.

Brand Name
AVOXIMETER WHOLE BLOOD OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS HOLDINGS, INC.
6260 sequence dr
san diego CA 92121
MDR Report Key8572613
Report Number8572613
Device Sequence Number16599637
Product Code DQA
UDI-Device Identifier10711234160022
UDI-Public(01)10711234160022
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2019
Report Date (Section F) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC100B
Device Catalogue NumberC100B
Device Lot Number812-109
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/30/2019